# SDR AALA202206240572

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,263 hours, 11,569 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M8091
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 26,300 hours, 11,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PASSENGER CABIN LIFT RAFT LOW PRESSURE. REPLACED TOURIST CLASS AFT POSITION LIFE RAFT PER AMM 25-64-00-900-810.
